# SDR USAABB00047

- Difficulty date: March 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT EMERGENCY EXIT LIGHT ILLUMINATES INTERMITTENTLY.  RESET AND LOCKED ASSEMBLY TO BASE.  (M)
